Menu
Your Cart

Cold & Flu Medicine

Cold & Flu Medicine
Model: ASCORIL DRY COUGH 100ML
ASCORIL DRY COUGH Ascoril dry cough is a cough syrup used in the management of dry cough...
Ksh 500
Ex Tax:Ksh 500
Model: ASCORIL EXPECTORANT 200ML
ASCORIL EXPECTORANT 200ML ASCORIL EXPECTORANT  is a cough syrup that works by  thinning and loosening mucus in the airways, clearing congestion, and making breathing easier.Ascoril Expectorant is is used to treat coughs and congestion caused by the common cold, bronchitis, and other breathing illnes..
Ksh 550
Ex Tax:Ksh 550
Model: BEECHAMS ALL IN ONECAPLETS 16S
BEECHAMS ALL IN ONE COLD AND FLU RELIEF 16 TABLETSBeechams All In One Tablets is a treatment that is intended to be used by anyone who is suffering from the effects of a cold or the flu, including a chesty cough. Other symptoms that these tablets can treat include headaches, shivers, aches and pains..
Ksh 1,500
Ex Tax:Ksh 1,500
Model: BEECHAMS COLD AND FLU H&LEMON
BEECHAMS COLD AND FLU HOT LEMON AND HONEY 5 SATCHETSBeechams provides relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness. The Paracetamol in Beechams Cold & Flu offers help from pain and fever, relieves headache..
Ksh 1,150
Ex Tax:Ksh 1,150
Model: BEECHAMS FLU PLUS LEMON 10S
BEECHAMS FLU PLUS HOT LEMON 10 SACHETSBeechams Flu Plus Hot Lemon powders for oral solution provide relief from the symptoms of cold and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses. Non-drowsy formula. Used For:Sore throat.Blocke..
Ksh 1,500
Ex Tax:Ksh 1,500
Model: BEECHAMS POWDERS 10S
BEECHAMS POWDERS FOR COLD AND FLU 10 SACHETSBeechams is a powder that contains Aspirin and caffeine.Beechams Powders provide relief from cold and flu symptoms, including sore throat pain, headache, feverishness and aches and pains. It also provides relief of mild to moderate pain including migra..
Ksh 1,200
Ex Tax:Ksh 1,200
Model: BENYLIN 4 FLU SYRUP 100ML
BENYLIN 4 FLU SYRUP 100MLBenylin 4FLU Liquid 100ml is indicated to help relieve cold and flu symptoms. The liquid contains paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine, which helps dry secretions and relieves coughin..
Ksh 800
Ex Tax:Ksh 800
Model: BENYLIN 4 FLU SYRUP 200ML
Benylin 4 Flu Liquid is a medicine which is used to help relieve cold and flu symptoms. The cough syrup contains Paracetamol, an analgesic which helps to relieve aches and pains and fever, Diphenhydramine, an antihistamine which helps dry secretions and relieve coughing and Pseudoephedrine, a decong..
Ksh 1,500
Ex Tax:Ksh 1,500
Model: BENYLIN CHILD NIGHT COUGHS 6+
What it doesNight-time coughs can be disruptive for the whole family. Benylin® Children's Night Cough relieves coughing to help your little one get a good night's sleepHow it worksThe syrup contains active ingredients to relieve a cough and dry a runny nose.What is a night cough?Coughing starts when..
Ksh 1,650
Ex Tax:Ksh 1,650
Model: BENYLIN DRY COUGH 100ML
BENYLIN DRY COUGH SYRUP 100MLBenylin Dry Cough Syrup works to relieve dry and irritating coughs related to cold symptoms.  With the use of diphenhydramine, the urge to cough is decreased and it causes drowsiness which can help you sleep. It also uses Dextromethorphan that suppresses dry and tickly c..
Ksh 1,000
Ex Tax:Ksh 1,000
Model: BENYLIN MUCUS ALL IN 1 16`S
Why let a blocked and runny nose, pesky mucus cough and sore throat spoil your next 14 days... when you can start feeling better right away?Benefits:Benylin Mucus Cough & Cold All in One 16 Tablets with 3 active ingredients to get you feeling better quickerContains paracetamol, a pain reliever (..
Ksh 1,650
Ex Tax:Ksh 1,650
Model: BENYLIN EXPECTORANT 100ML
BENYLIN ORIGINAL EFFECTIVE COUGH RELIEF SYRUP 100MLBenylin Original Effective Cough Relief – 100ml provides effective and fast relief from the symptoms of cough and catarrhIngredientEach 5ml syrup contains Diphenhydramine hydrochloride 12.5mg, Ammonium chloride 125mg, Alcohol 5% w/v, Sugar 1g, Gluco..
Ksh 1,000
Ex Tax:Ksh 1,000
Model: BENYLIN WET COUGH MENTHOL
BENYLIN WET COUGH MENTHOL MUCUS RELIEF SYRUP 100MLBenylin Wet Cough Mucus Relief Menthol 100ml  contains guaifenesin which is a type of medicine called an expectorant. It helps to relieve chesty (productive) coughs by loosening phlegm (mucus), making it easier to cough up and the cough more prod..
Ksh 1,000
Ex Tax:Ksh 1,000
Model: BROZEDEX COUGH SRYUP 100ML
BRO ZEDEX COUGH SYRUP 100ML- This is prescription only medicationBro Zedex Cough Syrup is a cough syrup that is used to treat chest congestion.It contains Terbutaline which is brochodilator which widens the airways and makes breathing easier.Brohexine is a mucolytic which make the mucus thin and eas..
Ksh 300
Ex Tax:Ksh 300
Model: BRUSTAN SUSP 100ML
BRUSTAN SUSPENSION Brustan Suspension is a combination of two medicines: Ibuprofen and Paracetamol/Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling). They work together to reduce pain, fever, and inflammatio..
Ksh 450
Ex Tax:Ksh 450
Model: CADIPHEN EXPECTORANT 100ML
CADIPHEN EXPECTORANT 100ML contains Chlorpheniramine Maleate and Guaifenesin as active ingredients.Cadiphen Cough Syrup is used for loosening thick and sticky mucus plus and to promote expectoration in infections and allergy of the respiratory system like asthma, bronchitis, laryngitis, tracheitis, ..
Ksh 250
Ex Tax:Ksh 250
Model: CADISTIN EXP 100MLS
CADISTIN PLUS EXPECTORANT AND BRONCHODILATOR COUGH SYRUP 100MLCadistin plus expectorant cough syrup is manufactured by Zydus. It contains chlorpheniramine maleate 2mg, guaifenesin 80mg, ammonium hydrochloride 100mg, salbutamol sodium 2mg, sodium citrate 44mg, menthol 0.8mg, terpene hydrate 4mg..
Ksh 180
Ex Tax:Ksh 180
Model: COLDCAP DAY/N CO PAC
COLDCAP DAY & NIGHT CAPSULES contains non-drowsy day time capsules containing Paracetamol 500, Caffeine 30 and Pseudoephedrine 30mg and drosy night time capsules containing Paracetamol 500mg and chlorpheniramine 2mgThis combination medication is used to temporarily treat symptoms caused by the commo..
Ksh 350
Ex Tax:Ksh 350
Model: COLDCAP ORIGINAL CAPS 12S
COLDCAP NIGHT TIME is a combination medication is used to treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion Coldcap night time contains Paracetamol 500mg, and Chlor..
Ksh 200
Ex Tax:Ksh 200
Model: COLDCAP SYRUP 100ML
COLDCAP SYRUPColdcap syrup contains Chlopheramine, pseudoephedrine and Paracetamol. It is used in treat cold and flu symptoms.  This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis).  ..
Ksh 180
Ex Tax:Ksh 180
Model: COMPEED COLD SORE PATCH
COMPEED COLD SORE TREATMENT PATCH 15 PATCHESCOMPEED® Compeed Cold Sore Discreet Healing patch contains hydrocolloid active gel technology for fast healing and a reduction in scabbing. It starts to work from the very first sign and continues throughout all stages.Its’ discreet design helps to protect..
Ksh 1,850
Ex Tax:Ksh 1,850
Model: COVONIA CATARRH RELIEF 150MLS
COVONIA CATARRH RELIEF FORMULA 150MLCovonia Catarrh Relief Formula is a traditional herbal medicinal product used for nasal and throat catarrh.Covonia Catarrh Relief Formula contains boneset and hyssop which are specific herbal anti-catarrh herbs...
Ksh 2,700
Ex Tax:Ksh 2,700
Model: COVONIA CHESTY COUGH 150ML
COVONIA CHESTY COUGH SUGAR FREE SYRUP 150MLCovonia Chesty Cough Sugar Free Syrup is formulated to loosen stubborn mucus and clear chesty coughs. Features:To clear chesty coughs and loosen stubborn mucusNon drowsySugar freeAlcohol freeHow to use:Shake the bottle well before use.For oral use.Measure t..
Ksh 1,850
Ex Tax:Ksh 1,850
Model: COVONIA CHESTY COUGH S/F 150ML
Covonia Chesty Cough Sugar-Free Syrup is formulated to loosen stubborn mucus and clear chesty coughs.Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffer from allergies.Keep all medicines out of the reach of children...
Ksh 1,950
Ex Tax:Ksh 1,950
Model: DELASED CHESTY ND
DELASED CHESTY COUGH NON-DROWSY SYRUP 100MLDelased Chesty Cough Non-drowsy Syrup contains per 5mls Guaifenesin 100mg and Menthol 1.1mg. It is indicated for the effective management of chesty coughs by loosening and removing stubborn bronchial mucus. This combination product is used for the temporary..
Ksh 200
Ex Tax:Ksh 200
Model: DELASED CHESTY SYRUP 100ML
 It is indicated for the effective management of chesty coughs by loosening and removing stubborn bronchial mucus...
Ksh 200
Ex Tax:Ksh 200
Model: DELASED DRY COUGH 100ML
Delased Dry Cough Syrup soothes and eases irritation caused by coughs.Each 5ml of Delased Dry cough syrup contains Diphenhydramine hydrochloride 14mg, Dextromethorphan HBr 6.5mg, Sodium Citrate 57mg, and Menthol 2mg.Dosage: Adults Two 5ml spoonfuls four times a dayChildren 6-12 years 5ml Four times ..
Ksh 200
Ex Tax:Ksh 200
Model: DR TOUX 100ML
For the treatment of:Dry coughProductive coughCough & ColdDry coughProductive CoughCough & ColdDry coughProductive CoughCough & ColdDry coughProductive CoughCough & Cold..
Ksh 400
Ex Tax:Ksh 400
Model: EUGICA IVY SYRUP 100ML
EUGICA IVY SYRUP is a herbal product used to provide relief from cough, particularly when associated with hypersecretion of viscous (thick and sticky) mucus. It loosens the mucus to make it easier to cough out and helps to support optimal lung and bronchial airway health.EUGICA IVY SYRUP contains iv..
Ksh 850
Ex Tax:Ksh 850
Model: FISHERMAN'FRIEND ANISEED
FISHERMAN'S FRIEND ANISEED MENTHOL FLAVOUR LOZENGES 25G Fisherman’s Friend Aniseed Menthol Flavour Lozenges contains menthol & aniseed which possess a soothing effect in extreme conditions. Fisherman’s Friend was developed in 1865 for fishermen working in extreme conditions of Icelandic deep-sea fis..
Ksh 350
Ex Tax:Ksh 350
Model: FISHERMAN'FRIEND B/CURRANT
FISHERMAN'S FRIEND BLACKCURRANT MENTHOL LOZENGES 25GFisherman's Friend Lozenges release powerful menthol vapours to soothe your throat. They get straight to action giving you quick, effective relief.Relieves the throat through the use of mentholProvides soothing, effective reliefAvailable in a varie..
Ksh 350
Ex Tax:Ksh 350
Model: FISHERMANSFRIEND CHERRY
FISHERMAN'S FRIEND CHERRY MENTHOL SUGAR FREE LOZENGES WITH SWEETENERS 25GFisherman’s Friend Cherry Menthol Flavour Lozenges With Sweeteners benefits many with the same invigorating qualities. The cherry menthol flavour lozenges are sugar free...
Ksh 350
Ex Tax:Ksh 350
Model: FISHERMAN'FRIEND ORIGINAL
FISHERMAN'S FRIEND ORIGINAL EXTRA STRONG LOZENGES 25GFisherman's Friend Extra Strong Lozenges were first developed in 1865 for fishermen working in the extreme conditions of the Icelandic deep-sea fishing grounds. Today, millions enjoy these same invigorating qualities in over 100 countries around t..
Ksh 350
Ex Tax:Ksh 350
Model: FISHERMAN'SFRIEND ORIGINAL EXT
FISHERMAN'S FRIEND ORIGINAL LOZENGES 25GFisherman's Friend Extra Strong Lozenges were first developed in 1865 for fishermen working in the extreme conditions of the Icelandic deep-sea fishing grounds. Today, millions enjoy these same invigorating qualities in over 100 countries around the world. Als..
Ksh 350
Ex Tax:Ksh 350
Model: FISHERMANS FRIEND MINT S/FREE
FISHERMAN'S FRIEND SUGAR FREE MINT LOZENGES WITH SWEETENERS 25GFisherman's friend sugar free lozenges are tasty cough sweets, designed to help ease symptoms associated with coughs, colds and fluIt can be taken alongside cold and flu medicinesHelp clear blocked nasal passages, soothe sore throats and..
Ksh 350
Ex Tax:Ksh 350
Model: FLUGONE CAPS
FLUGONE 10 CAPSULESFlugone caps are used to relieve symptoms of sinus congestion, sinus pressure, runny nose, watery eyes, itching of the nose and throat, and sneezing due to upper respiratory infections (eg, colds), allergies, and hay fever.Composition for Flugone Products: Chlorpheniramine Maleate..
Ksh 170
Ex Tax:Ksh 170
Model: FLUGONE DM COUGH 120ML
Flugone DM syrup provides cough suppression for relieve of dry, irritating and non-productive cough.It contains Dextromethorphan Hbr 10mg, Chlorpheniramine 2mg and pseudoephedrine  30mg.Dosage: Adults: 5-10ml  3 times a dayChildren over 12 years: 2.5-5ml 3 times a dayChildren 6-12 years: 2.5-5ml 2-3..
Ksh 400
Ex Tax:Ksh 400
Model: FLUGONE DM COUGH SYRUP 60ML
Flugone DM syrup provides cough suppression for relieve of dry, irritating and non-productive cough.It contains Dextromethorphan Hbr 10mg, Chlorpheniramine 2mg and pseudoephedrine  30mg.Dosage: Adults: 5-10ml  3 times a dayChildren over 12 years: 2.5-5ml 3 times a dayChildren 6-12 years: 2.5-5ml 2-3..
Ksh 250
Ex Tax:Ksh 250
Model: FLUGONE P SYR 120ML
Flugone P+ plus syrup for children provides effective relief from cold and flu symptoms including pain and fever, congestion or symptoms associated with allergies such as rhinitis, sinusitis, running nose, and sneezing.Each 5ml  contains Paracetamol 120mg, pseudoephedrine 15mg, and chlorpheniramine ..
Ksh 400
Ex Tax:Ksh 400
Model: FLUGONE P SYRUP 60ML
Flugone P+ plus syrup for children provides effective relief from cold and flu symptoms including pain and fever, congestion or symptoms associated with allergies such as rhinitis, sinusitis, running nose and sneezing.Each 5ml  contains Paracetamol 120mg, pseudoephedrine 15mg and chlorpheniramine 1m..
Ksh 250
Ex Tax:Ksh 250
Model: GOOD MORNING SYRUP
GOOD MORNING lung tonic works deep down providing instant relief & soothing action to persistent coughs. Good Morning Lung Tonic is used for the treatment of coughs and bronchitis and for symptomatic relief from colds and catarrh. It is especially effective in the treatment of persistent dry coughs ..
Ksh 150
Ex Tax:Ksh 150
Model: HERBIGOR HTC 100MLS
Herbigor Syrup (Honey & Lemon Cough Syrup).Do not give to children under 2 yearsNon- DrowsySuitable for children from 2 yearsHerbal Formulation100ml..
Ksh 400
Ex Tax:Ksh 400
Model: KARVOL CAPS 1`S
KARVOL DECONGESTANT 10 CAPSULESKARVOL CAPS 10S contain various volatile, aromatic substances that have been used traditionally for many years as inhalations for their decongestant effect. The capsules are not taken by mouth; you snip the end off the capsule and squeeze the contents into hot water or..
Ksh 70
Ex Tax:Ksh 70
Model: LEMSIP COLD N FLU BREATH EASY
Lemsip Cold & Flu Breathe Easy. For a full list of excipients, see section 6.1. Powder for oral solution. For the relief of the symptoms of colds and influenza, including the relief of aches and pains and nasal congestion, sore throat, and lowering of temperature...
Ksh 900
Ex Tax:Ksh 900
Model: LEMSIP DRY COUGH/SORETHROAT
Lemsip Cough For Dry Cough & Sore Throat Oral Solution contains a combination of ingredients which are effective in relieving dry, tickly coughs and sore throats.Glycerol, Honey and syrup help to relieve dry, tickly coughs and sore throats by providing a soothing medium for an irritated throat.T..
Ksh 1,950
Ex Tax:Ksh 1,950
Model: LEMSIP MAX COLD & FLU LEMON
Lemsip Max Cold & Flu Lemon helps ease major symptoms such as a headache, blocked nose, fever, body aches and sore throat. And because it's max strength, it can soon help to have you back on track and help you to stay that way...
Ksh 1,900
Ex Tax:Ksh 1,900
Model: LEMSIP MAX C & F BLACKCURRANT
LEMSIP MAX COLD AND FLU BLACKCURRANT FLAVOUR 10 SACHETSStarts to get to work in 5 min for pain and fever. For fast, effective relief of cold and flu symptoms; blocked or  runny nose, headache, fever, body aches, sore throat. Non-drowsy formula...
Ksh 1,850
Ex Tax:Ksh 1,850
Model: LEMSIP COLD N FLU LEMON MAX 5
LEMSIP MAX COLD AND FLU LEMON 5 SACHETSFor fever, headaches, body aches, blocked nose and sore throat. Phenylephrine Hydrochloride, Paracetamol For the symptomatic relief of colds and flu Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throa..
Ksh 1,400
Ex Tax:Ksh 1,400
Model: PANADOL COLD N FLU 24S NIGHT
PANADOL DAY COLD PLUS FLU 24 CAPLETSPanadol Cold + Flu Day caplets provide relief from Major Cold and flu symptoms. It is a non-drowsy formulation for day time relief.For Effective relief from:Blocked & runny nose. Headache & body ache. Fever...
Ksh 480
Ex Tax:Ksh 480
Model: RHINATHIOL PROMETHAZINE
RHINATHIOL PROMETHAZINE COUGH SYRUP 125MLRhinathiol Promethazine is a cough syrup used for the alleviation of unproductive and irritating coughs in adults and children of 2 years and above. It contains carbocisteine and promethazine.Promethazine is an antihistamine while carbocisteine is a mucolytic..
Ksh 900
Ex Tax:Ksh 900
Model: EUCALYPTUS OIL SILVER BIRD 28M
SILVER BIRD EUCALYPTUS OIL 28MLA natural remedy for all colds, coughs, catarrh and headaches.Please do not administer silver bird to your infant. It is appropriate for adult use only..
Ksh 1,200
Ex Tax:Ksh 1,200
Model: SOLVIN PLUS EXPEC 120ML
SOLVIN PLUS LIQUIDIt contains Bromhexine and Psuedoephedrine. How it works: Bromhexine is a mucolytic and it make the mucus less thick which  makes is easy to clear it from the airways. Pseudoephedrine is a decongestant and it reduces nasal congestions. It is also a brochiodilator  and relieves ches..
Ksh 400
Ex Tax:Ksh 400
Showing 1 to 52 of 52 (1 Pages)
WhatsApp Support
Chat on WhatsApp
Sales Support
Please reach us through WhatsApp for any questions or clarifications.